Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2012, Volume 57, Issue 1, Pages 178–185 (Mi tvp4439)  

Short Communications

The limit theorems for first passage time of Markov chain for nonlinear boundary

F. G. Ragimova, F. D. Azizovb

a Baku State University
b Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences, Baku

DOI: https://doi.org/10.4213/tvp4439

Full text: PDF file (346 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2013, 57:1, 172–178

Bibliographic databases:

Received: 03.11.2009
Revised: 17.05.2011

Citation: F. G. Ragimov, F. D. Azizov, “The limit theorems for first passage time of Markov chain for nonlinear boundary”, Teor. Veroyatnost. i Primenen., 57:1 (2012), 178–185; Theory Probab. Appl., 57:1 (2013), 172–178

Citation in format AMSBIB
\Bibitem{RagAzi12}
\by F.~G.~Ragimov, F.~D.~Azizov
\paper The limit theorems for first passage time of Markov chain for nonlinear boundary
\jour Teor. Veroyatnost. i Primenen.
\yr 2012
\vol 57
\issue 1
\pages 178--185
\mathnet{http://mi.mathnet.ru/tvp4439}
\crossref{https://doi.org/10.4213/tvp4439}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201647}
\zmath{https://zbmath.org/?q=an:06176069}
\elib{https://elibrary.ru/item.asp?id=20732949}
\transl
\jour Theory Probab. Appl.
\yr 2013
\vol 57
\issue 1
\pages 172--178
\crossref{https://doi.org/10.1137/S0040585X97985856}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000315946800012}
\elib{https://elibrary.ru/item.asp?id=20816451}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84876962262}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4439
  • https://doi.org/10.4213/tvp4439
  • http://mi.mathnet.ru/eng/tvp/v57/i1/p178

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:194
    Full text:96
    References:26

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021